# SDR QMLA2022031820019

- Difficulty date: March 18, 2022
- Submitted: March 18, 2022
- Operation: Air carrier
- Aircraft: N586AM
- Make and model: Urocop EC 135 P2
- Aircraft serial: 0709
- Aircraft time: 4,767 hours, 19,727 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Frame
- Part number: L533M1008442
- Condition: Cracked
- Location: Zone 100
- Part time: 4,767 hours, 19,727 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE INSPECTION REQUIRED BY ASB21-01 SECTION 4, DAMAGE WAS DISCOVERED AT FRAME 5 ADJACENT TO THE MEDICAL EQUIPMENT WALL. THE FRAME CAP HAD A 3/4 INCH LONG CRACK.
